Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 11, NWS Amarillo, TX

April 25, 201412 counties in Texas; Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Apr 25, 2014, 9:32 PM CDT for 12 counties in Texas; Cimarron County, Texas County, Oklahoma. It took effect at Apr 26, 2014, 1:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2014, 9:32 PM CDT (02:32 UTC)
In effect from
Apr 26, 2014, 1:00 PM CDT
Expired
Apr 26, 2014, 10:00 PM CDT
In force
9 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4751 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WWUS74 KAMA 260232
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
932 PM CDT FRI APR 25 2014

OKZ001-TXZ001-002-006-007-011-012-016-017-261200-
/O.NEW.KAMA.WI.Y.0011.140426T1800Z-140427T0300Z/
CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-
RANDALL-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART...
STRATFORD...HARTLEY...CHANNING...DUMAS...VEGA...AMARILLO...
HEREFORD...CANYON
932 PM CDT FRI APR 25 2014

...WIND ADVISORY IN EFFECT FROM 1 PM TO 10 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM CDT SATURDAY. 

* EVENT...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH.

* TIMING...1 PM TO 10 PM CDT SATURDAY.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD
  TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
963 
WWUS74 KAMA 260843
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
343 AM CDT SAT APR 26 2014

OKZ001-TXZ001-006-261830-
/O.UPG.KAMA.WI.Y.0011.140426T1800Z-140427T0300Z/
/O.NEW.KAMA.HW.W.0006.140426T1800Z-140427T0300Z/
CIMARRON-DALLAM-HARTLEY-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART...
HARTLEY...CHANNING
343 AM CDT SAT APR 26 2014

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
CDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* EVENT...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH
  ACROSS THE WESTERN OKLAHOMA PANHANDLE AND THE FAR NORTHWEST TEXAS
  PANHANDLE.

* TIMING...1 PM TO 10 PM CDT.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD
  CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

OKZ002-261830-
/O.EXA.KAMA.WI.Y.0011.140426T1800Z-140427T0300Z/
TEXAS-
INCLUDING THE CITY OF...GUYMON
343 AM CDT SAT APR 26 2014

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
CDT THIS EVENING. 

* EVENT...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ACROSS
  THE CENTRAL OKLAHOMA PANHANDLE.

* TIMING...1 PM TO 10 PM CDT.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ011-012-016-017-261830-
/O.NEW.KAMA.HW.A.0003.140427T1500Z-140428T0200Z/
/O.CON.KAMA.WI.Y.0011.140426T1800Z-140427T0300Z/
OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...VEGA...AMARILLO...HEREFORD...CANYON
343 AM CDT SAT APR 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM CDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING. 

* EVENT...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH TODAY
  ACROSS THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE. SOUTHWEST
  TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH SUNDAY.

* TIMING...1 PM TO 10 PM CDT TODAY AND FROM LATE SUNDAY MORNING
  THROUGH SUNDAY EVENING.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD
  TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. WINDS ON
  SUNDAY COULD CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

TXZ002-007-261830-
/O.CON.KAMA.WI.Y.0011.140426T1800Z-140427T0300Z/
SHERMAN-MOORE-
INCLUDING THE CITIES OF...STRATFORD...DUMAS
343 AM CDT SAT APR 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM CDT THIS EVENING...

* EVENT...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ACROSS
  THE NORTH CENTRAL TEXAS PANHANDLE.

* TIMING...1 PM TO 10 PM CDT.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ013-018-261830-
/O.NEW.KAMA.HW.A.0003.140427T1500Z-140428T0200Z/
CARSON-ARMSTRONG-
INCLUDING THE CITIES OF...PANHANDLE...WHITE DEER...CLAUDE
343 AM CDT SAT APR 26 2014

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING. 

* EVENT...SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO
  AROUND 60 MPH ACROSS THE SOUTH CENTRAL TEXAS PANHANDLE.

* TIMING...FROM LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD
  TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. THESE
  WINDS MAY ALSO CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

GOEHRING
417 
WWUS74 KAMA 261851
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
151 PM CDT SAT APR 26 2014

TXZ011-012-016-017-270300-
/O.UPG.KAMA.WI.Y.0011.000000T0000Z-140427T0300Z/
/O.EXA.KAMA.HW.W.0006.000000T0000Z-140427T0300Z/
/O.CON.KAMA.HW.A.0003.140427T1500Z-140428T0200Z/
OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...VEGA...AMARILLO...HEREFORD...CANYON
151 PM CDT SAT APR 26 2014

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* EVENT...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ACROSS
  THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE THROUGH THIS EVENING.
  SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH
  SUNDAY.

* TIMING...UNTIL 10 PM CDT THIS EVENING AND FROM LATE SUNDAY MORNING
  THROUGH SUNDAY EVENING.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 
  WINDS ON SUNDAY COULD CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

OKZ001-TXZ001-006-270300-
/O.CON.KAMA.HW.W.0006.000000T0000Z-140427T0300Z/
CIMARRON-DALLAM-HARTLEY-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART...
HARTLEY...CHANNING
151 PM CDT SAT APR 26 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* EVENT...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ACROSS
  THE WESTERN OKLAHOMA PANHANDLE AND THE NORTHWEST TEXAS PANHANDLE.

* TIMING...UNTIL 10 PM CDT.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ013-018-270300-
/O.EXA.KAMA.WI.Y.0011.000000T0000Z-140427T0300Z/
/O.CON.KAMA.HW.A.0003.140427T1500Z-140428T0200Z/
CARSON-ARMSTRONG-
INCLUDING THE CITIES OF...PANHANDLE...WHITE DEER...CLAUDE
151 PM CDT SAT APR 26 2014

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.

* EVENT...SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR
  50 MPH THROUGH THIS EVENING...AND 35 TO 45 MPH WITH GUSTS TO AROUND
  60 MPH ACROSS THE SOUTH CENTRAL TEXAS PANHANDLE SUNDAY.

* TIMING...UNTIL 10 PM CDT THIS EVENING AND FROM LATE SUNDAY MORNING
  THROUGH SUNDAY EVENING.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 
  THESE WINDS MAY ALSO CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

TXZ003-008-270300-
/O.EXA.KAMA.WI.Y.0011.000000T0000Z-140427T0300Z/
HANSFORD-HUTCHINSON-
INCLUDING THE CITIES OF...SPEARMAN...GRUVER...BORGER
151 PM CDT SAT APR 26 2014

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.

* EVENT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS
  THE NORTH CENTRAL TEXAS PANHANDLE.

* TIMING...UNTIL 10 PM CDT THIS EVENING.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

OKZ002-TXZ002-007-270300-
/O.CON.KAMA.WI.Y.0011.000000T0000Z-140427T0300Z/
TEXAS-SHERMAN-MOORE-
INCLUDING THE CITIES OF...GUYMON...STRATFORD...DUMAS
151 PM CDT SAT APR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* EVENT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS
  THE CENTRAL OKLAHOMA PANHANDLE AND THE NORTH CENTRAL TEXAS
  PANHANDLE.

* TIMING...UNTIL 10 PM CDT THIS EVENING.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SCHNEIDER
449 
WWUS74 KAMA 270240
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
940 PM CDT SAT APR 26 2014

TXZ011-012-016-017-271200-
/O.CAN.KAMA.HW.W.0006.000000T0000Z-140427T0300Z/
/O.UPG.KAMA.HW.A.0003.140427T1500Z-140428T0200Z/
/O.NEW.KAMA.WI.Y.0012.140427T0600Z-140428T0100Z/
OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...VEGA...AMARILLO...HEREFORD...CANYON
940 PM CDT SAT APR 26 2014

...WIND ADVISORY IN EFFECT FROM 1 AM TO 8 PM CDT SUNDAY FOR PARTS OF
THE SOUTHERN TEXAS PANHANDLE...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 PM CDT SUNDAY. THE
HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

* EVENT...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 MPH ACROSS
  THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE EARLY SUNDAY
  MORNING. WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH SUNDAY.

* TIMING...FROM 1 AM TO 5AM CDT SUNDAY MORNING AND FROM LATE SUNDAY
  MORNING THROUGH SUNDAY EVENING.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 
  WINDS ON SUNDAY COULD CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

NF

$$

OKZ001-TXZ001-006-270345-
/O.CAN.KAMA.HW.W.0006.000000T0000Z-140427T0300Z/
CIMARRON-DALLAM-HARTLEY-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART...
HARTLEY...CHANNING
940 PM CDT SAT APR 26 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH
WIND WARNING. 

THE HIGHEST WIND GUSTS HAVE CEASED IN THE WARNED AREA...THOUGH WINDS
OF 35 TO 45 MPH MAY STILL OCCUR LATE TONIGHT AND EARLY SUNDAY MORNING.

$$

NF

TXZ013-018-271200-
/O.CAN.KAMA.WI.Y.0011.000000T0000Z-140427T0300Z/
/O.UPG.KAMA.HW.A.0003.140427T1500Z-140428T0200Z/
/O.NEW.KAMA.WI.Y.0012.140427T0600Z-140428T0100Z/
CARSON-ARMSTRONG-
INCLUDING THE CITIES OF...PANHANDLE...WHITE DEER...CLAUDE
940 PM CDT SAT APR 26 2014

...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 8 PM CDT SUNDAY FOR
PARTS OF THE SOUTHERN TEXAS PANHANDLE...
...THE HIGH WIND WATCH HAS BEEN CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS REPLACED THE HIGH WIND
WATCH WITH A WIND ADVISORY...WHICH IS NOW IN EFFECT FROM 1 AM TO 8 PM
CDT SUNDAY.

* EVENT...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 MPH ACROSS
  THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE EARLY SUNDAY
  MORNING. WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH SUNDAY.

* TIMING...FROM 1 AM TO 5AM CDT SUNDAY MORNING AND FROM LATE SUNDAY
  MORNING THROUGH SUNDAY EVENING.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 
  WINDS ON SUNDAY COULD CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

NF

$$

OKZ002-TXZ002-003-007-008-270345-
/O.CAN.KAMA.WI.Y.0011.000000T0000Z-140427T0300Z/
TEXAS-SHERMAN-HANSFORD-MOORE-HUTCHINSON-
INCLUDING THE CITIES OF...GUYMON...STRATFORD...SPEARMAN...
GRUVER...DUMAS...BORGER
940 PM CDT SAT APR 26 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND
ADVISORY. 

THE STRONG WINDS FROM EARLIER THIS EVENING HAVE CEASED IN THE
ADVISORY AREA.

$$

NF

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Apr 25, 6:51 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 25, 6:51 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
651 PM CDT FRI APR 25 2014

.AVIATION...
FOR THE 00Z TAFS...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE
PERIOD...THOUGH HIGH WINDS ON SATURDAY COULD LEAD TO PERIODS OF
BLOWING DUST AND REDUCED VISIBILITIES. WILL REVISIT BEST TIMING FOR
DUST POTENTIAL IN THE 06Z TAFS. SOUTHWEST WINDS WILL BE LESS GUSTY
TONIGHT...BUT WILL QUICKLY STRENGTHEN AFTER SUNRISE SATURDAY.
SUSTAINED WINDS AROUND 25 TO 35 KTS WITH GUSTS OF MAINLY 40 TO 50 KTS
ARE EXPECTED AT ALL SITES DURING THE AFTERNOON. A FEW STRONGER GUSTS
OVER 50 KTS MAY OCCUR.

NF

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT FRI APR 25 2014/

DISCUSSION...
AN UPPER TROUGH WILL TRACK EAST TO NEAR THE FOUR CORNERS REGION BY
LATE SATURDAY AS A DRYLINE MIXES EAST TO THE OKLAHOMA AND TEXAS STATE
LINE OR WESTERN OKLAHOMA. THE DRYLINE IS EXPECTED TO RETREAT BACK TO
THE WEST INTO THE EXTREME EASTERN SECTIONS OF THE PANHANDLES SATURDAY
EVENING AS THE UPPER TROUGH CONTINUES TO PUSH EAST ACROSS THE
SOUTHERN AND CENTRAL ROCKIES APPROACHING THE PANHANDLES. CONVECTION
WILL BE POSSIBLE LATE SATURDAY AFTERNOON AND SATURDAY EVENING IN THE
VICINITY OF THE DRYLINE IN THE EXTREME EASTERN PANHANDLES. BEHIND THE
DRYLINE...STRONG DOWNSLOPING SOUTHWESTERLY TO WESTERLY WINDS MAY
REACH WIND ADVISORY CRITERIA SATURDAY...AND MAY REACH OR EXCEED WIND
ADVISORY CRITERIA ON SUNDAY. IN ADDITION...PATCHY OR AREAS OF
BLOWING DUST MAY REDUCE VISIBILITIES ACROSS THE WESTERN HALF OF THE
FORECAST AREA BY SATURDAY AFTERNOON AND AGAIN SUNDAY AFTERNOON.A
BLOWING DUST ADVISORY COULD POSSIBLY BE NEEDED IF VISIBILITIES FALL
TO ONE MILE OR LESS.

THE UPPER TROUGH WILL TRACK EAST AND NORTH OF THE PANHANDLES SUNDAY
AND THEN ROTATE SOUTH AGAIN MONDAY SENDING UPPER LEVEL SUPPORT INTO
THE OKLAHOMA AND NORTHERN TEXAS PANHANDLES BY MONDAY AND MONDAY
NIGHT. PREVIOUS FORECAST AND GRIDS INCLUDED SHOWERS ACROSS THIS AREA
AND WILL LEAVE ALONE FOR NOW. CONFIDENCE NOT VERY HIGH ALTHOUGH THE
GFS AND ECMWF CONTINUE TO FORECAST PRECIP EARLY NEXT WEEK ACROSS THE
NORTHERN SECTIONS OF THE PANHANDLES. A PACIFIC COLD FRONT WILL MOVE
THROUGH THE FORECAST AREA SATURDAY NIGHT BRINGING MUCH COOLER
CONDITIONS EARLY AND MIDDLE OF NEXT WEEK. WARMER CONDITIONS BY LATE
NEXT WEEK AND DRY TUESDAY THROUGH THE END OF NEXT WEEK.

SCHNEIDER

FIRE WEATHER...
STRONG DOWNSLOPING SOUTHWESTERLY 20 FOOT WINDS OF 25 TO 30 MPH WITH
HIGHER GUSTS SATURDAY ALONG WITH MINIMUM AFTERNOON RELATIVE
HUMIDITIES OF 5 TO 15 PERCENT OR LESS ACROSS ALL BUT THE EXTREME
EASTERN SECTIONS OF THE TEXAS PANHANDLE WILL RESULT IN EXTREMELY
CRITICAL OR CRITICAL FIRE WEATHER CONDITIONS. A DRYLINE WILL MIX EAST
TO THE OKLAHOMA AND TEXAS STATE LINE OR WESTERN OKLAHOMA BY LATE
SATURDAY. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE
POSSIBLE AGAIN ON SUNDAY AND MONDAY. COOLER AND MORE MOIST CONDITIONS
WILL INHIBIT ANY ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS TUESDAY
THROUGH THE END OF NEXT WEEK.

SCHNEIDER

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 10 AM TO 10 PM CDT SATURDAY FOR THE
     FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...
     DONLEY...GRAY...HANSFORD...HARTLEY...HUTCHINSON...MOORE...
     OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN.

OK...RED FLAG WARNING FROM 10 AM TO 10 PM CDT SATURDAY FOR THE
     FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

06/09
Hazardous weather outlook, Apr 25, 3:03 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
303 PM CDT FRI APR 25 2014

OKZ001>003-TXZ001>020-261115-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
303 PM CDT FRI APR 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ELEVATED FIRE WEATHER CONDITIONS WILL BE FOUND ACROSS THE PANHANDLES
THROUGH THE LATE EVENING. SOUTH TO SOUTHWEST WINDS WILL BE AROUND 20
MILES AN HOUR WITH LOWEST RELATIVE HUMIDITY VALUES FALLING TO 5 TO 15 PERCENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE OVER THE EXTREME EASTERN SECTIONS OF THE TEXAS
AND OKLAHOMA PANHANDLES LATE SATURDAY AFTERNOON AND EVENING. SOME OF
THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE
MAIN THREATS.

STRONG WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS
WILL BE POSSIBLE SATURDAY AND SUNDAY ACROSS PORTIONS OF THE
PANHANDLES. A WIND ADVISORY MAY BE NEEDED ONE OR BOTH DAYS.

PATCHY OR AREAS OF BLOWING DUST WILL BE POSSIBLE SATURDAY AND AGAIN
SUNDAY ACROSS MAINLY THE WESTERN HALF OF THE TEXAS AND OKLAHOMA
PANHANDLES. THE BLOWING DUSTS MAY RESULT IN LOCALIZED REDUCTION OF
VISIBILITIES TO AROUND ONE TO THREE MILES OR LESS AT TIMES

EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON
SATURDAY AND SATURDAY EVENING ACROSS ALL OF THE OKLAHOMA PANHANDLE
AND ALL OF THE TEXAS PANHANDLE EXCEPT THE EXTREME EASTERN SECTIONS.
STRONG 20 FOOT WINDS ALONG WITH LOW AFTERNOON RELATIVE HUMIDITIES ARE
EXPECTED. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE
POSSIBLE AREA WIDE SUNDAY AND THE SOUTHERN TEXAS PANHANDLE MONDAY.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE
ACTIVATION BY LATE SATURDAY AFTERNOON AND EVENING ACROSS THE EXTREME
EASTERN SECTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS SATURDAY...AND
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS SUNDAY THROUGH MONDAY.

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:43 AM CDTHigh Wind WatchAMAArmstrong, Carson, Deaf Smith, Oldham, Potter, Randall41 hr
Apr 26, 3:43 AM CDTHigh Wind WarningAMADallam, Deaf Smith, Hartley, Oldham, Potter, Randall18 hr
Apr 26, 3:51 AM CDTFire Weather WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more42 hr
Apr 26, 2:37 PM CDTRed Flag WarningAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more31 hr

Nearby

Wind Advisories in Texas, 2014Wind Advisories in Oklahoma, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.